Thursday November 23rd 2017

Trusted Helpline
Help Available 24/7
1-888-882-1456
PRIVACY
GUARANTEED

Adverse consequences of long term Percocet (INFOGRAPHIC)

Adverse consequences of long term Percocet (INFOGRAPHIC)

Embed this infographic to your website

Percocet abuse

Illegal Percocet use is considered any use of the medication in amounts or frequency of administering other than prescribed. By using it too much, too often, or for too long can lead to some risks and adverse consequences.

Explore the infographic above to get the idea in an graphic-ized and easy-to-learn way. Then, we invite your feedback and questions in the end section. We try to answer all legitimate inquiries personally and promptly.

What are the adverse effects of Percocet?

Behavioral effects

  • acting high
  • emotional swings
  • illegal activities
  • introverteded behavior
  • mood instability
  • violent spurs

Psychological effects

Trusted Helpline
Help Available 24/7
1-888-882-1456
PRIVACY GUARANTEED
  • addiction
  • feelings of confusion
  • personality dissorder
  • seeing or hearing things that aren’t there (hallucinations)
  • sleep problems
  • turning paranoid
  • worsening of depression

Serious adverse effects from Percocet

  • cardiopulmonary collapse
  • acute renal (kidney) damage
  • respiratory arrest
  • overdose on Percocet
  • coma and/or death

Want to know more?

Long-term exposure to Percocet leads to many side effects in the body and brain of those who take it, especially if they abuse it or develop a need for chronic use. We invite you to carefully examine the adverse effects presented in our infographic, and explore more content on Percocet addiction and it’s effects. If you like what you see…please share it! And feel free to comment below.

Leave a Reply

3 Responses to “Adverse consequences of long term Percocet (INFOGRAPHIC)
Neil
7:16 am March 5th, 2017

I have read your input regarding. Percocet….My question is. I take five to six tabs in a 24 he period. I tried methadone. but it’s not working for me. ..bevause I take five to six a day 24period
what do I suggest I start at my tapering. my heart knows it’s wrong. I want to taper. please advise as to what taper plan I can use to get off these. I’m a long term user. thank you

Lydia @ Addiction Blog
6:04 pm March 8th, 2017

Hi Neil. I suggest that you speak with your doctor to help you plan an individualized tapering schedule to safely quit the drug.

Kimberly
5:47 pm June 11th, 2017

Someone I know, stole my entire bottle of Percocet (10 mg). I only have two left. This person is a drug addict, but also my brother’s girlfriend who is drug addict and alcoholic. I usually hide them if I know she’s coming. This time, she went into my purse and stole the bottle…I didn’t know they were coming. I thought my boyfriend was in the room to watch her, but it turns out he wasn’t there the whole time. I have 15 days to go and of course, the pharmacies will not refill no matter what the circumstances, even with a police report filed. Anyway, I am experiencing HORRIBLE cramping in my stomach and of course the depression that you speak of in your articles. What if anything can I do at home to stop this cramping, etc. I am on my own, cannot go back to my doctor because I don’t drive (I have epilepsy and cannot drive yet).

Trusted Helpline
Help Available 24/7
1-888-882-1456
PRIVACY
GUARANTEED